Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on an expansion of hypergeometric functions of two variables


Author: Arun Verma
Journal: Math. Comp. 20 (1966), 413-417
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99930-3
PII: S 0025-5718(66)99930-3
Article copyright: © Copyright 1966 American Mathematical Society